# SDR ARWA20050602

- Difficulty date: June 7, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 89,427 hours, 29,651 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 396100S1D2
- Part serial: 8699
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PRIOR TO TAKEOFF SPOOLED ALL FOUR ENGINES; NR 1 ENGINE -0- OIL PRESSURE FOLLOWED BY ABNORMAL CHECKLIST.  REMOVED AND REPLACED NR 1 OIL PRESSURE INDICATOR IN ACCORDANCE WITH M/M 79-32-0; OPERATIONAL CHECK IN ACCORDANCE WITH M/M 7100 FOUND NORMAL.
